# SDR ASAA11510598

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 17,081 hours, 5,337 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT CAME ON AT 32000 FEET SWITCH OFF AND BACK ON AFTER 5 MINUTES OPS OK.  CLEANED AND RESEATED CONNECTORS ON WINDOW CABLE.  OPS CHECK GOOD REF AMM 30 41 00.
